RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1995, Volume 50, Issue 2(302), Pages 111–124 (Mi umn1062)  

This article is cited in 12 scientific papers (total in 12 papers)

Some problems of the KAM-theory: conditionally-periodic motions in typical systems

M. B. Sevryuk

Institute of Energy Problems of Chemical Physics, Russian Academy of Sciences

Full text: PDF file (254 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1995, 50:2, 341–353

Bibliographic databases:

UDC: 517.925.52
MSC: 37J40, 37J35
Received: 27.08.1993

Citation: M. B. Sevryuk, “Some problems of the KAM-theory: conditionally-periodic motions in typical systems”, Uspekhi Mat. Nauk, 50:2(302) (1995), 111–124; Russian Math. Surveys, 50:2 (1995), 341–353

Citation in format AMSBIB
\Bibitem{Sev95}
\by M.~B.~Sevryuk
\paper Some problems of the KAM-theory: conditionally-periodic motions in typical systems
\jour Uspekhi Mat. Nauk
\yr 1995
\vol 50
\issue 2(302)
\pages 111--124
\mathnet{http://mi.mathnet.ru/umn1062}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1339266}
\zmath{https://zbmath.org/?q=an:0859.58012}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1995RuMaS..50..341S}
\transl
\jour Russian Math. Surveys
\yr 1995
\vol 50
\issue 2
\pages 341--353
\crossref{https://doi.org/10.1070/RM1995v050n02ABEH002059}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TP57000006}


Linking options:
  • http://mi.mathnet.ru/eng/umn1062
  • http://mi.mathnet.ru/eng/umn/v50/i2/p111

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Shtern, “Almost periodic functions and representations in locally convex spaces”, Russian Math. Surveys, 60:3 (2005), 489–557  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. F.G. Gascon, D. Peralta-Salas, “Some properties of the magnetic fields generated by symmetric configurations of wires”, Physica D: Nonlinear Phenomena, 206:1-2 (2005), 109  crossref
    3. Mikhail B Sevryuk, “Partial preservation of frequencies in KAM theory”, Nonlinearity, 19:5 (2006), 1099  crossref  mathscinet  zmath  isi  elib
    4. Baifeng Liu, Wenzhuang Zhu, Yuecai Han, “Persistence of lower-dimensional hyperbolic invariant tori for generalized Hamiltonian systems”, Journal of Mathematical Analysis and Applications, 322:1 (2006), 251  crossref
    5. J. Aguirre, D. Peralta-Salas, “Realistic examples of chaotic magnetic fields created by wires”, Europhys Lett, 80:6 (2007), 60007  crossref  mathscinet  adsnasa  isi
    6. H.W. Broer, J. Hoo, V. Naudot, “Normal linear stability of quasi-periodic tori”, Journal of Differential Equations, 232:2 (2007), 355  crossref
    7. Mikhail B. Sevryuk, “The reversible context 2 in KAM theory: the first steps”, Reg Chaot Dyn, 2010  crossref
    8. Mikhail B. Sevryuk, “Quasi-periodic perturbations within the reversible context 2 in KAM theory”, Indagationes Mathematicae, 23:3 (2012), 137  crossref
    9. Mikhail B. Sevryuk, “KAM theory for lower dimensional tori within the reversible context 2”, Mosc. Math. J., 12:2 (2012), 435–455  mathnet  mathscinet  zmath
    10. A. V. Borisov, I. S. Mamaev, I. A. Bizyaev, “Ierarkhiya dinamiki pri kachenii tverdogo tela bez proskalzyvaniya i vercheniya po ploskosti i sfere”, Nelineinaya dinam., 9:2 (2013), 141–202  mathnet
    11. Alexey V. Borisov, Ivan S. Mamaev, Ivan A. Bizyaev, “The Hierarchy of Dynamics of a Rigid Body Rolling without Slipping and Spinning on a Plane and a Sphere”, Regul. Chaotic Dyn., 18:3 (2013), 277–328  mathnet  crossref  mathscinet  zmath
    12. M. B. Sevryuk, “Chastichnoe sokhranenie chastot i pokazatelei Floke invariantnykh torov v obratimom kontekste 2 teorii KAM”, Differentsialnye i funktsionalno-differentsialnye uravneniya, SMFN, 63, no. 3, Rossiiskii universitet druzhby narodov, M., 2017, 516–541  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:324
    Full text:146
    References:48
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020